# SDR DL76L030125

- Difficulty date: February 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 51,760 hours, 8,026 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 1301394100
- Part serial: 0002100335
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SAN FWD TO MCO AND PLACARD PER MEL M25-25-02J.  STATED THE AVU IN FWD CLOSET HAS INTERNAL SHORT, DISCONNECTED AVU AND PULLED AND COLLERED C/BS.  ATL REPLACED VCC AVU AND WHEN POWER WAS TURNED ON FOUND SMOKE COMING FROM THE VMOD.  REPLACED VMOD AND OPS CHECK GOOD.
